# SDR AALA201808132001

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,733 hours, 28,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFT CARGO DOOR LIGHT CAME ON AND AIRCRAFT WAS NOT PRESSURIZED.   CARGO TEMPERATURE HIGH WARNING. EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE.   ADJUSTED AFT CARGO DOOR TARGET DUE TO OUT OF TOLERANCE IAW AMM 52-70-02. OPS CHECKED GOOD.
